# SDR CPCP20070007

- Difficulty date: March 2, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- Aircraft time: 14,930 hours, 16,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT Z-FLOOR CORRODED.  RIGHT Z-FLOOR REPLACED AS PER SRM 51-25-01.
